# SDR QXEA0000265

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Bs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - GOUGES ON RIGHT FUSELAGE, 6 AFT OF STATION X333.3 BETWEEN STRINGER 16S AND 17S.  REPAIRED IAW DHC 8 SRM 51-20-11, PAGE 3, SECTION B AND RD 8-53-2432.
